# SDR HEER201806064018

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N434PH
- Make and model: Bell 407
- Aircraft serial: 53773
- Aircraft time: 3,103 hours
- Engine: Allsn 250C47B
- Engine time: 8,445 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: M25010399
- Condition: Failed
- Location: Gearbox
- Part time: 644 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS REMOVED.  METAL NOTED ON CHIP PLUGS.  DISASSEMBLED THE GEARBOX AND FOUND THE PICKUP ON 3 & 4 BEARING SEPERATORS.  REPLACED THE 3 & 4 ROLLER BEARINGS.
